or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › could this be serious?
New Posts  All Forums:Forum Nav:

could this be serious?

post #1 of 3
Thread Starter 
So about 7 days ago I stopped taking my birth control. It was my 3rd week of pills so I'm supposed to get my period on the 24th or 25th..it came today (the 18th). And its super heavy like I'm soaking a tampon in a half hour. And I've have sex 3 times since I stopped taking it. Part of me is hopeing for a new child..but I'm scared it culd mean like a misscarriage or something. Anyone shine a light on my situation?
post #2 of 3
Going off the pill often brings on a period because of the hormone shift. I would bet that is what is going on. If you only stopped the pill 7 days ago it is highly unlikely you are having a m/c since you probably have not ovulated yet after stopping the pill.
post #3 of 3
Thread Starter 
I did also think that..well that helps a lot =) thank you much!
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Fertility
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › could this be serious?